PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 69 | 2 | 187-192
Tytuł artykułu

A note on strictly positive Radon measures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
69
Numer
2
Strony
187-192
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-11-04
Twórcy
  • Institute of Mathematics, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] J. A. van Casteren, Strictly positive Radon measures, J. London Math. Soc. 49 (1994), 109-123.
  • [2] W. W. Comfort and S. Negrepontis, Chain Conditions in Topology, Cambridge Univ. Press, 1982.
  • [3] R. Kaufman, Interpolation of additive functionals, Studia Math. 27 (1966), 269-272.
  • [4] J. L. Kelley, Measures on Boolean algebras, Pacific J. Math. 9 (1959), 1165-1177.
  • [5] J. Kindler, A Mazur-Orlicz type theorem for submodular set functions, J. Math. Anal. Appl. 120 (1986), 533-546.
  • [6] J. Lembcke, Konservative Abbildungen und Fortsetzung regulärer Masse, Z. Wahrsch. Verw. Gebiete 15 (1970), 57-96.
  • [7] J. Pachl, Disintegration and compact measures, Math. Scand. 43 (1978), 157-168.
  • [8] G. Plebanek, On strictly positive measures on topological spaces, Atti Sem. Mat. Fis. Univ. Modena 39 (1991), 181-191.
  • [9] G. Plebanek, Families of sets of positive measure, Trans. Amer. Math. Soc. 332 (1992), 181-191.
  • [10] M. Wilhelm, Existence of additive functionals on semigroups and the von Neumann minimax theorem, Colloq. Math. 35 (1975), 267-274.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv69i2p187bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.